| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that while attempting to implant a 12.6mm vticm5_12.6; -11.5/1.5/088 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6) 2024, the lens tore during injection/delivery into the eye.The lens was not implanted.There was patient contact with no patient injury.A replacement lens was implanted during the same surgery and the problem was resolved.The cause of the event was reported as unknown.